# SDR UPS98828157

- Difficulty date: October 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N779UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45979
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fitting
- Part number: 36538021
- Condition: Cracked
- Location: Rt Horz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C3, RT HORIZONTAL STAB O/B CENTER STA XFA 178 FRONT SPAR SHEAR TIE IS CRACKED.  REMOVED, FABRICATED AND REPLACED FITTING IAW DWG 3653802 AND SRM 51-1-20D, 51-1-21 AND 51-3-0.
